# SDR SWIA201438828

- Difficulty date: July 19, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 21,247 hours, 13,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AND CREASE ON PAX DOOR AFT SIDE PANEL INSIDE OF TOP STAIR TREAD.  REPAIRED AFT SIDE PANEL ON PAX DOOR IAW REO.
